# SDR RRXA002986

- Difficulty date: August 29, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 86,239 hours, 21,405 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND 7 DEFORMED BOLT HOLES TO THE RT CENTER AUX TANK AFT LT INNER ACCESS HOLE UPPER REAR SPAR, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
